# SDR 95ZZZX651

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50793
- Make and model: Cessna 150J
- Aircraft serial: 15069558
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: S122217
- Condition: Defective
- Location: Throttle
- Part time: 2,720 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, THROTTLE WAS FOUND TO HAVE .50 INCH OF TRAVEL AFTER CARBURETOR WAS AGAINST THE IDLE SPEED SCREW. MOVEMENT WAS STILL FREE AND SMOOTH.  SUSPECT THE INNER CORE OF THE FLEXIBLE CABLE WAS BROKEN AND THE OUTER SPINAL WIRES WERE STILL CONNECTED.
